# SDR SWAA2021082522474

- Difficulty date: February 4, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 947 Lbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT TO FRAME ATTACH BRACKET IS CRACKED IN THE RADIUS BS947 LBL8 / REMOVED & REPLACED ACB FLOOR SUPPORT TO FRAME ATTACH BRACKET BS947; LBL8 IAW SRM 51-40-02; SRM 51-40-05; DWG #147A7500; DWG #147A1047; DWG #147A7580
